General conformable estimators with finite-time stability

Autor: Fidel Meléndez-Vázquez, Guillermo Fernández-Anaya, Eduardo G. Hernández-Martínez
Jazyk: angličtina
Rok vydání: 2020
Předmět:
Zdroj: Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-29 (2020)
Druh dokumentu: article
ISSN: 1687-1847
DOI: 10.1186/s13662-020-03003-2
Popis: Abstract In this paper, some estimators are proposed for nonlinear dynamical systems with the general conformable derivative. In order to analyze the stability of these estimators, some Lyapunov-like theorems are presented, taking into account finite-time stability. Thus, to prove these theorems, a stability function is defined based on the general conformable operator, which implies exponential stability. The performance of the estimators is assessed by means of numerical simulations. Furthermore, a comparison is made between the results obtained with the integer, fractional, and general conformable derivatives.
Databáze: Directory of Open Access Journals
Nepřihlášeným uživatelům se plný text nezobrazuje